# SDR DALA13052350956

- Difficulty date: October 11, 2013
- Submitted: October 14, 2013
- Operation: Air carrier
- Aircraft: N956DL
- Make and model: Doug MD-88
- Aircraft serial: 49887
- Aircraft time: 62,307 hours, 46,746 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TOOL DAMAGE ON OTBD WALL OF DOME NUT AT LT WING CUTOUT LOWER FUEL TANK ACCESS PLATE NR 1355C.  REPAIRED IAW ER/A 519123-14.
